×

zbMATH — the first resource for mathematics

Oscillatory behaviour of a higher order nonlinear neutral delay type functional differential equation with oscillating coefficients. (English) Zbl 1081.34066
Summary: We are concerned with the oscillation of solutions of a certain more general higher-order nonlinear neutral-type functional-differential equation with oscillating coefficients. We obtain two sufficient criteria for oscillatory behaviour of its solutions.

MSC:
34K11 Oscillation theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI EuDML Link
References:
[1] R. P. Agarwal, Said R. Grace and Donal O’Regan: Oscillation Theory for Difference and Functional Differential Equations. Kluwer Academic Publishers, Dordrecht, 2000. · Zbl 0954.34002
[2] D. Bainov and D. P. Mishev: Oscillation Theory of Operator-Differential Equations. World Scientific, Singapore-New Yersey, 1995.
[3] G. S. Ladde, V. Lakshmikantham and B. G. Zhang: Oscillation Theory of Differential Equations with Deviating Arguments. M. Dekker, New York, 1987. · Zbl 0832.34071
[4] D. Bainov and D. P. Mishev: Oscillation Theory for Neutral Differential Equations with Delay. Adam Hilger, New York, 1991.
[5] I. Gyori and G. Ladas: Oscillation Theory of Delay Differential Equations with Applications. Clarendon Press, Oxford, 1991.
[6] N. Parhi: Oscillations of higher order differential equations of neutral type. Czechoslovak Math. J. 50(125) (2000), 155–173. · Zbl 1045.34043
[7] Feng Yuecai: Oscillatory behavior of higher order nonlinear neutral functional differential equation with oscillating coefficients. J. South Chine Normal Unv. (1999), 6–11. (In Chinese.) · Zbl 0958.34052
[8] P. R. Agarwal and S. R. Grace: The oscillation of higher order differential equations with deviating arguments. Comput. Math. Appl. 38 (1999), 185–199. · Zbl 0935.34058
[9] S. R. Grace and B. S. Lalli: Oscillation theorems for certain neutral differential equations. Czechoslovak Math. J. 38 (1988), 745–783. · Zbl 0705.34072
[10] R. P. Agarwal, E. Thandapani and P. J. Y. Wong: Oscillation of higher order neutral differential equations. Appl. Math. Letters 10 (1997), 71–78. · Zbl 0890.39019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.